International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part G

Additional mathematical properties of Narayana numbers and Motzkin numbers


Author(s): Mihir B Trivedi and Dr. Pradeep J Jha

Abstract: The work that follows in the lines below is, in gross, outcome of our work in observing and deriving inter-terms relation between Narayana numbers and their associated properties with Catalan numbers and Motzkin Numbers. Again Motzkin Numbers and its associated determinant and minors have hidden properties which is also explored giving proof in terms of theorems. To this, we have successively evolved inter connectivity among Motzkin numbers, Narayana Numbers and Catalan Numbers.

Pages: 492-498 | Views: 437 | Downloads: 6

Download Full Article: Click Here
How to cite this article:
Mihir B Trivedi and Dr. Pradeep J Jha. Additional mathematical properties of Narayana numbers and Motzkin numbers. International Journal of Statistics and Applied Mathematics. 2018; 3(2): 492-498.
Call for book chapter
International Journal of Statistics and Applied Mathematics